# SDR CA970904034

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech E95
- Engine: Lyc IO360B1B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 5015
- Condition: Sheared
- Location: Nr2 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DAILY INSPECTION THE UPPER FORWARD CYLINDER BASE STUD ON THE NR2 CYLINDER WAS FOUND SHEARED OFF. THE STUD WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
